Advertisement

Mathematische Annalen

, Volume 315, Issue 2, pp 251–261 | Cite as

Bernstein's analyticity theorem for binary differences

  • Tord Sjödin
Original article
Mathematics Subject Classification (1991):26 A 48, 26 A 24, 26 E 05 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Tord Sjödin
    • 1
  1. 1.Department of Mathematics, University of Umeå, S-901 87 Umeå, Sweden (e-mail: tord.sjodin@math.umu.se) SE

Personalised recommendations